New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
antidepressant
1 Replies
freckle - August 30

Has anyone found an antidepressant aside from wellbutrin, that does not have weight gain as a side effect? I was on zoloft years ago and gained a tremendous amount of weight, it also raised my blood sugar, would a low dose still bring on the weight gain?
does anyone have experience with effexor?

 

linda brown - October 22

i took effexor when i was first told i had fibro, it seem to gave me a lot of energy along with taking the wellbutrin. then my doc took my off of it and the withdrawal was awful. so if you take it, don't just stop suddenly, you have to taper off, good luck

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question